MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002809402800609

Медицинская библиотека · The Annals of pharmacotherapy · 1994

Erythema multiforme and hypersensitivity myocarditis caused by ampicillin.

Garty B Z, Offer I, Livni E, Danon Y L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To report a case of erythema multiforme and hypersensitivity myocarditis caused by ampicillin.

CASE SUMMARY: A 13-year-old boy was treated with ampicillin and gentamicin because of suspected septicemia. Medications were discontinued when erythema multiforme and congestive heart failure caused by myocarditis occurred. The patient was treated with methylprednisolone and gradually improved. Macrophage-migration inhibition (MIF) test with ampicillin was positive.

DISCUSSION: After most infections causing erythema multiforme and myocarditis were ruled out, a drug-induced allergic reaction was suspected. Positive MIF test for ampicillin showed sensitization of the patient's lymphocytes to ampicillin.

CONCLUSIONS

Hypersensitivity myocarditis is a rare and dangerous manifestation of allergy to penicillins.

Для цитирования: Garty B Z, Offer I, Livni E, Danon Y L. Erythema multiforme and hypersensitivity myocarditis caused by ampicillin.. The Annals of pharmacotherapy. 1994. DOI: 10.1177/106002809402800609.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.